# SDR SWIA201440326

- Difficulty date: November 20, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 30,731 hours, 21,761 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Damaged
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY DOOR OUTER SEAL RETAINER DAMAGED ON LOWER FWD CORNER, C-CHECK RO 12/10/14.  REPAIRED FWD BAGGAGE BAY DOOR OUTER SEAL RETAINER ON LOWER FWD CORNER REF REO. LEAK CHECK GOOD.
